# SDR SWAA2021122254528

- Difficulty date: December 19, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN LIGHT INOP. ; / [01] FOUND CONNECTORS LOOSED AND RECONNECTED AT L2 DOOR EMERGENCY EXIT SIGN LIGHT ; OPERATIONAL CHECK FOUND NORMAL AMM 33-51-01-960-802.; [02] C/W
